Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 87, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 16, 2015, 8:15 PM CDT for Lincoln County, Nebraska. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2015, 8:15 PM CDT (01:15 UTC)
- Expired
- Jun 16, 2015, 9:00 PM CDT
- In force
- 45 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 103 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 8:42 PM CDT | HAIL 1 | 7 Sw North Platte, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 4:49 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.3 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 830 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1529 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 370 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 10.2
The text
As transmitted, in the capitals the NWS used until 2016.
181
WUUS53 KLBF 170115
SVRLBF
NEC111-170200-
/O.NEW.KLBF.SV.W.0087.150617T0115Z-150617T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
815 PM CDT TUE JUN 16 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 900 PM CDT
* AT 812 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF HERSHEY...AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAKE MALONEY STATE RECREATION AREA.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 163 AND 165.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 70 AND 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4108 10066 4093 10064 4098 10104 4116 10104
TIME...MOT...LOC 0115Z 281DEG 19KT 4105 10092
HAIL...1.00IN
WIND...60MPH
$$
ROBERG1 follow-up statement
134 WWUS53 KLBF 170155 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 855 PM CDT TUE JUN 16 2015 NEC111-170205- /O.EXP.KLBF.SV.W.0087.000000T0000Z-150617T0200Z/ LINCOLN NE- 855 PM CDT TUE JUN 16 2015 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY WILL EXPIRE AT 900 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT. LAT...LON 4108 10066 4093 10064 4098 10104 4116 10104 TIME...MOT...LOC 0155Z 281DEG 19KT 4101 10065 $$ ROBERG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:29 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 16, 6:29 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 629 PM CDT TUE JUN 16 2015 .SYNOPSIS... ISSUED AT 324 PM CDT TUE JUN 16 2015 AT 20Z...ZONAL FLOW WITH SEVERAL EMBEDDED LOW AMPLITUDE SHORTWAVES WAS IN PLACE OVER THE NORTHERN HALF OF THE CONUS. A PAIR OF LOW AMPLITUDE RIDGES WERE IN PLACE OVER THE SOUTHERN CONUS...WITH WEAK SOUTHERLY FLOW AROUND THE WEST SIDE OF THE SOUTHEAST US RIDGE HELPING TO KEEP GULF OF MEXICO OPEN FOR NORTHWARD MOISTURE TRANSPORT UP THE HIGH PLAINS. CLOSER TO THE CWA AND AT SFC...STRENGTHENING SOUTHERLY FLOW IN RESPONSE TO A DEEPENING LEE SIDE LOW IN EASTERN WYO WAS PULLING THE AFOREMENTIONED GULF MOISTURE NORTHWARD...WITH LOW TO MID 60S DEWPOINTS NOTED OVER MUCH OF WESTERN NEBRASKA. CLOUD COVER LEFT OVER FROM MORNING SHOWERS/STORMS HAS BEEN BREAKING UP OVER THE LAST COUPLE HOURS...ESPECIALLY FROM SOUTHWEST NEB INTO PART OF THE PANHANDLE. WHERE SUNSHINE HAS OCCURRED TEMPS HAVE HAD NO PROBLEM QUICKLY WARMING INTO THE UPPER 70S TO LOW 80S...WITH COOLER TEMPS IN THE UPPER 60S TO LOW 70S WHERE CLOUD COVER HAS HELD FIRM. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 324 PM CDT TUE JUN 16 2015 THUNDERSTORM CHANCES THIS EVENING AND TONIGHT...AND THE POTENTIAL FOR SEVERE WEATHER...WILL BE THE MAIN FORECAST CHALLENGE FOR THE SHORT TERM PERIOD. CONVECTIVE INITIATION HAS ALREADY BEGUN ALONG THE LARAMIE RANGE OF SOUTHEAST WYOMING IN RESPONSE TO AN APPROACHING WEAK UPPER LEVEL PV ANOMALY. MOST HI-RES MODELS AGREE ON FURTHER CONVECTIVE INITIATION LATER THIS AFTERNOON WHERE MOISTURE CONVERGENCE IS ENHANCED ALONG AND EAST OF A LOW LEVEL THETA-E RIDGE AXIS NEAR THE WYOMING/NEBRASKA BORDER....AS WELL AS ALONG A SOUTHEASTWARD ADVANCING OUTFLOW BOUNDARY MOVING OUT OF SOUTHWEST SD. BREAK UP IN CLOUD COVER HAS ALLOWED FOR SURFACE DESTABILIZATION TO OCCUR AND WEAKENING OF LOCALIZED CIN. SEVERE WEATHER...INCLUDING LARGE HAIL AND DAMAGING WINDS...WILL BE POSSIBLE AS STORMS DEVELOP AND MOVE SOUTH AND EAST THIS EVENING INTO AN ENVIRONMENT CHARACTERIZED BY STEEPENING MID-LEVEL LAPSE RATES...40+ KTS OF DEEP LAYER SHEAR...AND 1000-1500 J/KG OF ML CAPE. DISCRETE SUPERCELL STORM MODES ARE POSSIBLE EARLY...WITH A THREAT FOR A TORNADO OR TWO GENERALLY ALONG AND WEST OF THE HWY 61 CORRIDOR. HOWEVER STORM OUTFLOWS WILL LIKELY MERGE TOWARD LATE EVENING AND EARLY OVERNIGHT AND BECOME A DIMINISHING WIND THREAT AS THEY TRACK EAST INTO MORE STABLE AIR. COLD FRONT DROPS SOUTH THROUGH THE CWA OVERNIGHT AND STALLS OUT JUST TO OUR SOUTH AS IT IS OUTRUN BY THE UPPER LEVEL PV. EASTERLY UPSLOPE FLOW IN THE WAKE WILL KEEP 55-60F DEWPOINTS IN PLACE OVER MOST OF THE SANDHILLS REGION. NEXT DIFFUSE SHORTWAVE TROUGH ALOFT MOVES INTO THE NORTHERN ROCKIES DURING PEAK HEATING WHICH WILL LEAD TO THE DEVELOPMENT OF ADDITIONAL THUNDERSTORM ACTIVITY. CI WILL LIKELY OCCUR IN THE VICINITY OF A SFC TROUGH OVER THE HIGHER TERRAIN BY LATE IN THE AFTERNOON...THEN MOVE EAST INTO THE CWA AROUND OR AFTER 00Z THURSDAY. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 324 PM CDT TUE JUN 16 2015 WEDNESDAY NIGHT THROUGH FRIDAY...THE MODELS HAVE THE BASIC IDEA OF FIRING CONVECTION WEDNESDAY NIGHT AND THURSDAY AFTN/EVENING HOWEVER THE LOCATION OF THIS CONVECTION VARIES IN EACH SOLN. THE NAM SENDS TWO MESOSCALE CONVECTIVE COMPLEXES...MCSS...THROUGH LINCOLN COUNTY WHILE THE GFS FAVORS CHASE COUNTY AND THEN NORTHEAST COLORADO. THE GEM FAVORS NCNTL NEB WEDNESDAY NIGHT WITH NOTHING THURSDAY NIGHT. THE ECM IS LIKE THE GFS. THIS IS LIKELY THIS RESULT OF MINOR DIFFERENCES OF THE LOCATIONS OF THE UPPER LEVEL FORCING AND MAJOR DIFFERENCES IN THE LOCATIONS OF LOW LEVEL FORCING SUCH AS RESIDUAL FRONTAL BOUNDARIES. SO THE FCST IS CARRYING A 20 TO 30 POP AS THE SPREAD OF MODEL DATA SUPPORTS A WIDE RANGE OF AREAL POSSIBILITY. ANYTHING THAT FORMS DURING THE NEXT 2 DAYS COULD BE SEVERE AS K INDICES SOAR INTO THE 40S AND AMBIENT PWAT INCREASES TO AROUND 1.5 INCHES. THE NAM SOUNDINGS SHOW HIGHER VALUES OF PWAT BUT THIS IS OCCURRING DURING DEEP CONVECTION. STORM ACTIVITY WILL BE FUELED BY RICH MOISTURE AND STRONG WINDS ALOFT ASSOCIATED WITH A BELT OF STRONG 300 MB WINDS. SOUTHWARD DIPS IN THIS BELT OF 50 TO 65 KT WINDS WILL PRODUCE DEEP LAYERED SHEAR. IN GENERAL STORM DEVELOPMENT WEDNESDAY NIGHT WOULD BE MORE A RESULT OF OUTFLOW WHILE SFC BASED STORM EVOLUTION IS POSSIBLE THURSDAY AFTN. STORM MOTION FOR BOTH SYSTEMS SHOULD BE SOUTHEAST WITH A TURN TO THE SOUTH IN THE EVENING AS THE LOW LEVEL WINDS INCREASE AND BECOME SOUTHERLY. THE TEMPERATURE FORECAST CONTINUES TO REVOLVE AROUND THE VERY WARM TEMPERATURES FRIDAY. THE MODELS NOW SIGNAL A STRONG CAP OF 14C-16C AT 700MB AND DEEPER MIXING FARTHER NORTH. THE TEMPERATURE FORECAST FOR FRIDAY HAS BEEN RAISED TO UPPER 80S NORTH AND LOW TO MID 90S SOUTH. THE GFS SHOWS MID 90S DEVELOPING ACROSS THE PANHANDLE AS A RESULT OF THIS DEEP MIXING. ADDITIONAL RISES MAY BE NEEDED WITH THE TEMPERATURES FORECAST FRIDAY BUT THE WIND FORECAST SHOWS WINDS INCREASING TO 15 TO 25 MPH FROM THE SOUTH WHICH WOULD LIMIT VERTICAL MIXING EAST OF HIGHWAY 83. HIGHS THURSDAY RISE INTO THE 80S TO NEAR 90. THE STRONG CAP IN THE MODELS FRIDAY WOULD PRODUCE JUST AN ISOLATED CHANCE ACROSS BOYD COUNTY. AN MCS WILL LIKELY BE TRAVERSING SD WHICH COULD DIP SOUTH AND BRUSH THIS AREA EITHER DURING THE MORNING OR DURING THE AFTN DEPENDING ON MODEL TIMING. FRIDAY NIGHT THROUGH TUESDAY...A BELT OF STRONG 300 MB WINDS OF 50 KT OR GREATER WILL REMAIN ACROSS THE NRN PLAINS AND OCCASIONALLY DIP SOUTH INTO NEB. THE MODELS SHOW THIS HAPPENING SATURDAY NIGHT AND SUNDAY BUT ONLY THE ECM IS ABLE TO CARRY SUFFICIENT MOISTURE NORTH TO PRODUCE ORGANIZED CONVECTION. THE GFS ENSEMBLE FAVORS IOWA. NO OTHER RAIN CHANCES ARE EXPECTED THROUGH TUESDAY. WARM AIR SHOULD RETURN MONDAY AND BOTH THE GFS AND ECM SHOW HIGHS IN THE 90S ALONG AND SOUTH OF INTERSTATE 80. THE FCST IS LOWER 90S IN THIS AREA WITH DEW POINTS IN THE 60S AND SOUTH WINDS. THE ECM AND GFS SHOW H700MB TEMPERATURES RISE TO 17C-20C WITH H10-5 THICKNESS 587-591DM MONDAY. IF THE DEW POINTS MIX OUT...HIGHS COULD BE IN THE UPPER 90S OR WARMER. AFTER MONDAY THE GFS AND ECM MODELS DIVERGE WITH THE ECM BRINGING A COLD FRONT THROUGH WHILE THE GFS HOLDS ON TO THE WARM TEMPERATURES. THE GFS ENSEMBLE SUPPORTS THE ECM AND SHOW LOW PRESSURE DROPPING SOUTH INTO NORTHEAST COLORADO WHICH WOULD COOL TEMPERATURES...ESPECIALLY NORTH. HIGHS SATURDAY AND SUNDAY RISE INTO THE 70S AND 80S. IF NO RAIN MATERIALIZES SUNDAY THEN 80S WOULD BE MORE LIKELY...PERHAPS WIDESPREAD BOTH DAYS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 629 PM CDT TUE JUN 16 2015 MAIN AVIATION FORECAST CONCERN OVER THE NEXT 24 HOURS IS TSRA ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING AND OVERNIGHT. CURRENT THUNDERSTORMS IN SERN CHERRY AND BETWEEN OGA AND LBF ARE EXPECTED TO INCREASE IN COVERAGE. HAVE INCLUDED A TEMPO FOR 5SM TSRA AT KLBF TIL 02Z AND AT KVTN FTER 02Z. ALL ACTIVITY WILL PUSH EAST THIS EVENING AND INTO THE EARLY OVERNIGHT HOURS. THE DEVELOPMENT OF IFR OR LOWER CIGS/VISBYS WILL BE POSSIBLE ACROSS PARTS OF NORTHERN NEBRASKA TOWARD EARLY WEDNESDAY MORNING. HAVE KEPT MENTION IN THE KVTN TAF...BUT THE FORECAST WILL NEED TO BE MONITORED AND UPDATED AS NEW FORECAST INFO BECOMES AVAILABLE. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MARTIN SHORT TERM...CDC LONG TERM...MARTIN AVIATION...ROBERG
Hazardous weather outlook, Jun 16, 3:45 PM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 345 PM CDT TUE JUN 16 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-172045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 345 PM CDT TUE JUN 16 2015 /245 PM MDT TUE JUN 16 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS WILL LIKELY MOVE INTO PARTS OF WESTERN NEBRASKA THIS EVENING AND INTO THE EARLY OVERNIGHT HOURS. SEVERE STORMS...INCLUDING LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES...WILL BE POSSIBLE GENERALLY IN THE WESTERN SANDHILLS AND INTO SOUTHWEST NEBRASKA. THUNDERSTORM ACTIVITY SHOULD WEAKEN AND DIMINISH AS IT MOVES EAST TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE LIKELY ONCE AGAIN WEDNESDAY AND THURSDAY WITH A FEW SEVERE STORMS POSSIBLE IN WESTERN NEBRASKA. THUNDERSTORM CHANCES RETURN TO THE FORECAST OVER THE WEEKEND...HOWEVER THE SEVERE WEATHER THREAT APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MARTIN
In the hours before
Local storm report, Jun 16, 7:32 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
732 PM CDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM HAIL 1 W SUTHERLAND 41.16N 101.15W
06/16/2015 M1.00 INCH LINCOLN NE TRAINED SPOTTER
&&
MOLDANLocal storm report, Jun 16, 7:38 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
738 PM CDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 8 N ELSIE 40.96N 101.39W
06/16/2015 E1.00 INCH PERKINS NE PUBLIC
&&
SBAKERLocal storm report, Jun 16, 7:43 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
743 PM CDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TORNADO 12 W NORTH PLATTE 41.13N 101.00W
06/16/2015 LINCOLN NE TRAINED SPOTTER
BRIEF ROPE TORNADO DEVELOPED AND DISSIPATED
&&
CCOLELocal storm report, Jun 16, 7:49 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
749 PM CDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HEAVY RAIN SUTHERLAND 41.16N 101.13W
06/16/2015 M1.70 INCH LINCOLN NE PUBLIC
1.70 INCHES OF RAIN IN APPROXIMATELY 1 HOUR.
&&
MOLDANLocal storm report, Jun 16, 7:51 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
751 PM CDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL 21 W BROWNLEE 42.29N 101.04W
06/16/2015 M1.00 INCH CHERRY NE PUBLIC
0610 PM HAIL BROWNLEE 42.29N 100.62W
06/16/2015 E1.00 INCH CHERRY NE PUBLIC
0631 PM HAIL 4 ESE BROWNLEE 42.27N 100.55W
06/16/2015 E1.00 INCH CHERRY NE PUBLIC
0645 PM HEAVY RAIN 7 NW BROWNLEE 42.36N 100.72W
06/16/2015 M1.90 INCH CHERRY NE PUBLIC
STORM TOTAL RAINFALL SINCE THIS MORNING OF 1.90 INCHES,
AND STILL RAINING.
0700 PM HAIL 2 NE SUTHERLAND 41.18N 101.10W
06/16/2015 E1.75 INCH LINCOLN NE PUBLIC
0720 PM HAIL 24 NW THEDFORD 42.22N 100.91W
06/16/2015 E1.00 INCH CHERRY NE PUBLIC
0731 PM HAIL 1 W SUTHERLAND 41.16N 101.15W
06/16/2015 M1.00 INCH LINCOLN NE TRAINED SPOTTER
0735 PM HAIL 8 N ELSIE 40.96N 101.39W
06/16/2015 E1.00 INCH PERKINS NE PUBLIC
0740 PM TORNADO 12 W NORTH PLATTE 41.13N 101.00W
06/16/2015 LINCOLN NE TRAINED SPOTTER
BRIEF ROPE TORNADO DEVELOPED AND DISSIPATED
0742 PM HEAVY RAIN 12 NNE THEDFORD 42.14N 100.49W
06/16/2015 M2.60 INCH CHERRY NE PUBLIC
RAIN FELL IN ABOUT 15 TO 20 MINUTES.
0747 PM HEAVY RAIN SUTHERLAND 41.16N 101.13W
06/16/2015 M1.70 INCH LINCOLN NE PUBLIC
1.70 INCHES OF RAIN IN APPROXIMATELY 1 HOUR.
&&
CCOLELocal storm report, Jun 16, 7:56 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
756 PM CDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM HAIL PURDUM 42.07N 100.26W
06/16/2015 M1.00 INCH BLAINE NE LAW ENFORCEMENT
PUBLIC REPORT RELAYED VIA TALOR WARNING POINT. GROUND WAS
COVERED WITH QUARTER SIZE HAIL. MODERATE RAINFALL.
&&
MOLDANThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:06 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 24 min |
| Jun 16, 7:23 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Perkins | 52 min |
| Jun 16, 7:27 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Thomas | 48 min |
| Jun 16, 7:28 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 47 min |
| Jun 16, 8:01 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Thomas | 29 min |
| Jun 16, 8:12 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Perkins | 63 min |
| Jun 16, 8:30 PM CDT | Areal Flood Advisory | LBF | Lincoln | 9 hr |
| Jun 16, 9:11 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 49 min |
| Jun 16, 9:13 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 47 min |
| Jun 16, 9:23 PM CDT | Areal Flood Advisory | LBF | Keith, Perkins | 4 hr |
| Jun 16, 9:58 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 24 min |
| Jun 16, 9:59 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 46 min |
| Jun 16, 10:13 PM CDT | Flash Flood Warning | LBF | Keith, Perkins | 6 hr |
| Jun 16, 10:25 PM CDT | Severe Thunderstorm Warning | LBF | Perkins | 50 min |
| Jun 16, 10:42 PM CDT | Areal Flood Advisory | LBF | Lincoln, Perkins | 6 hr |
| Jun 16, 10:43 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 47 min |
| Jun 16, 11:11 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln, Perkins | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.